# SDR AALA202407248897

- Difficulty date: July 12, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 8,457 hours, 3,131 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLE WRITE-UP OF FOUL ODOR COMING FROM DOOR ENTRY AREA'S.**SUPPLEMENTAL REPORT FOR (AALA202407168897): SANITIZED GALLEYS AND LAVATORIES. PER AMM 25-00-00 AND W/C 09C10038005, NO FAULT FOUND**(CLOSED).
